# SDR SWAA2023092692744

- Difficulty date: August 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS261 AT LT WING 2023-530894<[01] REPLACED CORRUGATED PLATE LOCATED ON TRAILING EDGE LOCATED ORSS261 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2001; SHEET 32.;[02] COMPLETE TASK CERTIFIED
